ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Superconformal transformations of theN=4 supersymmetric Yang-Mills theory

Mehta, Mayank R (1988) Superconformal transformations of theN=4 supersymmetric Yang-Mills theory. In: Pramana - Journal of Physics, 30 (2). pp. 87-91.

[img]
Preview
PDF
Superconformal_transformations.pdf - Published Version

Download (235Kb)
Official URL: http://www.springerlink.com/content/2117u84j648352...

Abstract

We obtain the superconformal transformation laws of theN=4 supersymmetric Yang-Mills theory and explicitly demonstrate the closure of the algebra.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Extended supersymmetry;superconformal symmetry.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 05 Oct 2010 09:56
Last Modified: 05 Oct 2010 09:56
URI: http://eprints.iisc.ernet.in/id/eprint/32987

Actions (login required)

View Item View Item